PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A remark on certain simultaneous divisibility sequences

Volume 137 / 2014

Stefan Barańczuk, Piotr Rzonsowski Colloquium Mathematicum 137 (2014), 209-213 MSC: Primary 11G35; Secondary 11G05, 11G10, 14H52. DOI: 10.4064/cm137-2-5

Abstract

We investigate possible orders of reductions of a point in the Mordell–Weil groups of certain abelian varieties and in direct products of the multiplicative group of a number field. We express the result obtained in terms of divisibility sequences.

Authors

  • Stefan BarańczukFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail
  • Piotr RzonsowskiFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image